Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bleeding after taking mifeprin. HCG test negative. Result positive after sexual contact. Which is correct?

hai dr i am a medical student i had use d the mifegest tab after 48 hours i am used mifprane tab after two days bleeding started after 10 days it was stoped then i cheked the h c g test that time its show negative result what is the meaning then afte 5 days again i took sexual contact . After 3week we checked again the resul was positive what is the meaning it is previous one one or new one pls help me docter pls give me the answer .
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I assume - You had bleeding, 10 days after Mifprane tab. After bleeding stopped, HCG test was negative. You had sex after 5 days, that is 15 days after your 1st day of your last LMP - exactly in the ovulation period. 3 weeks after your sexual contact HCG is positive. That is 15 days + 3 weeks, which is the 36th day from the 1st day of your Last LMP. Now the HCG test is positive. If the assumption of mine is correct you are pregnant now.
Usually Mifprane tab is taken as abortifacient preferably between 6th and 7th week after last LMP. Confirm your days of pregnancy and if your pregnancy is within 7 weeks - and if you don't want this pregnancy, after consultation with a dr you can take abortifacient tabs carefully.
Best wishes
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor